# SDR SWIA200514626

- Difficulty date: February 21, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 7,774 hours, 6,834 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW ON FLIGHT DECK SHATTERED IN FLIGHT AT FL350, DELTA WAS 8.2. OUTER AND CORE SHATTERED.  REMOVED AND REPLACED LT SIDE WINDOW ON FLIGHT DECK IAW CRJ 200 MM ATA CHPT 56-12-01.  OPERATIONAL CHECK GOOD.  P/N OFF 601R33033-11, S/N OFF 01176H1629.
